# SDR 9703719856

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE AIRCRAFT WOULD NOT PRESSURIZE.  AIRCRAFT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  REMOVED FLIGHT ATTENDANT SEAT BELT FROM UNDER AFT CABIN DOOR, DOOR SEAL AND FUNCTIONAL CHECK OK.
